# SDR AALA20021514

- Difficulty date: October 22, 2002
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH EXIT LIGHT LOOSE AT RIGHT SIDEWALL FORWARD OF THE FORWARD OVERWING EXIT.  REPLACED EMERGENYC EXIT LIGHT ASSEMBLY BRACKET.  (M)
